MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM; DENTAL ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM; DENTAL ABUTMENT
Model Number ILDAT5
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Abutment when antically placed was fine.Since receiving abutment ¿ they¿ve had to replace the screw a few times.Now the abutment rocks & is not seating at all properly.Patient called and reported it is already loose again.Scheduled to tighten it and discuss next steps.Sales rep reported the abutment does seat, but it will not stay seated.It loosens up every few weeks despite using a new screw or not.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One certain® bellatek® titanium abutment 5.0mm, ildat5 was not returned for investigation.Visual inspection of the product could not be performed and the investigation was based on the risk management files and appropriate ifu.Functional testing of the ildat4 could not be performed since the product was not returned.This is the last in a series of abutment screw loosening, re-tightening of screw and replacement of screw.The complaint is reported as the abutment not seating.Therefore, this investigation will be of the abutment but with the history of the screw loosening taken into consideration.No pre-existing conditions were noted on the per.The device was intended for tooth position #3 (universal) and was used for approximately 1 year 3 months when the incident occurred.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was performed for the ildat5 with subject lot number (8509805-1).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.Based on the available information, device malfunction of the ildat5 could not be verified and the reported event was non-verifiable.The following sections have been updated: h3: changed "yes" to "no".Product not returned.

Brand Name
CERTAIN® BELLATEK® TITANIUM ABUTMENT 5.0MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13384800
Report Number0001038806-2022-00109
Device Sequence Number4998830
Product Code NHA
UDI-Device Identifier00844868031413
UDI-Public(01)00844868031413(10)8509805-1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberILDAT5
Device Catalogue NumberILDAT5
Device Lot Number8509805-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose